Cocharacter-closure and spherical buildings

Michael Bate, Sebastian Herpel, Benjamin Martin, Gerhard Roehrle

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)65-85
JournalPacific Journal of Mathematics
Issue number1-2
Publication statusPublished - 2015

Bibliographical note

© 2015, Mathematical Sciences Publishers. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for detail

Cite this